# SDR 20000808SH026

- Difficulty date: June 23, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N118LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7137
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Part number: 430121402
- Part serial: 971048403159
- Condition: Shorted
- Location: Electrical Sys
- Part time: 512 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE, ELECTRICAL, AFT HAD INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
